# SDR SIMA201103805

- Difficulty date: February 6, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 15,604 hours, 13,477 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 4536
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4243 THE CREW DECLARED AN EMERGENCY ON APPROACH TO ORD FOR A MAIN PITCH TRIM FAIL.  THE STANDBY WAS OPERABLE.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE HORIZONTAL STABILIZER CONTROL UNIT IAW EMB 145 AMM 27-40-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
